# SDR SIMA20140620001

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 39,055 hours, 32,460 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER & IN THE CLIMB OUT WE HAD THE RAPID CAIN DEPRESSURIZATION WARNING.  DID ALL THE EMERGENCY CHECKLIST & STOPPED THE CLIMB AT 12000 CABIN ALT, ON THE THE MANUAL & CONTROL BUT COULD NOT CONTROL THE DESCEND UNTIL WE GOT TO 10,000'.  RETURNED BACK & LANDED WITH AN OVERWEIGHT OF 45558 POUNDS.  HAD A SMOOTH LANDING WITHOUT EXCEEDING 300 FEET PER MINUTE.  OVERWEIGHT LANDING WITHIN LIMITS IAW AMM 5-50-25.  DEFERRED PRESSURIZATION IAW MEL 21-21.  INSTALLED NEW GND CONNECTION VLV IAW AMM 21-22-04, OPERATIONS CHECKED GOOD.  MEL ITEM RESTORED.
